# SDR DALA2016110908434

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,524 hours, 49,620 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Failed
- Location: Anti Collision
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR DURING TAKE OFF ROLL TO 2000 FT, NO OTHER INDICATIONS.  SMELL SUBSIDED AT 2000' AT 3000',  SNAP HEARD AND FOUND CIRCUIT BREAKER L11 UPPER ANTI COLLISION TRIPPED. COMPLIED WITH PNEUMATIC DIST. CABIN SMOKE/ODOR TROUBLESHOOTING IAW W/C 2120-2367 NO FAULT FOUND,  R & R UPPER ANTI-COLLISION LIGHT ASSY IAW AMM 33-42 OPS CK NORMAL OK FOR SERVICE.
